# SDR AALA202206174056

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A300*
- Aircraft serial: 5800
- Aircraft time: 27,668 hours, 10,767 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR UNABLE TO OPEN IN FLIGHT WITH LATCH, HAD TO OPEN WITH ELECTRIC DOOR SWITCH. REPLACED FLIGHT DECK DOOR LATCH MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
